# SDR CA970923011

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PW123
- System (JASC): 7170 · Engine Drains
- Part: Valve
- Part number: 3034038
- Condition: Missing Parts
- Location: Fuel Drain
- Part time: 92 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 100 HOUR INSPECTION OF THE NR1 ENGINE, THE FUEL DRAINS OF THE COMBUSTION CHAMBER WERE FOUND DISCOLOURED AS WELL AS ONE FLEX HOSE BURNT FROM THE INSIDE OUT. INVESTIGATION FOUND THE INTERNAL PARTS OF THE VALVE WERE MISSING.
